# SDR COEA2014013004801

- Difficulty date: December 30, 2013
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 34,191 hours, 38,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53872501200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL SECTION HAS A DENT ON THE LT SIDE BETWEEN FRAMES 46 - 47 & STRINGERS 11 - 12.  REPAIR IAW SRM 53-00-00 FIG 403 & SRAS DT S-428-14 8194 DATED 1/30/2014.
